# SDR DLM88991057

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Component: MD88M
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AT ROTATION LOUD BANG, RT ENGINE COMPRESSOR STALLS.  FOUND NR 4 TIRE THREW RECAP AND PIECES OF TIRE DAMAGED 6 FAN BLADED.  REPLACED FAN.  RT I/B FLAP DAMAGED.
